Bögelein V, Duzaar F, Gianazza U (2014)
Publication Status: Published
Publication Type: Journal article
Publication year: 2014
Publisher: Elsevier
Book Volume: 267
Pages Range: 3351-3396
Journal Issue: 9
DOI: 10.1016/j.jfa.2014.08.014
APA:
Bögelein, V., Duzaar, F., & Gianazza, U. (2014). Continuity estimates for porous medium type equations with measure data. Journal of Functional Analysis, 267(9), 3351-3396. https://doi.org/10.1016/j.jfa.2014.08.014
MLA:
Bögelein, Verena, Frank Duzaar, and Ugo Gianazza. "Continuity estimates for porous medium type equations with measure data." Journal of Functional Analysis 267.9 (2014): 3351-3396.
BibTeX: Download